Next Article in Journal
Previous Article in Journal
This is a retraction of Appl. Sci. 2012, 2(1), 35-45.

Appl. Sci. 2013, 3(4), 725; doi:10.3390/app3040725
Retraction

Retraction: Seokbin Lim. Steady State Analytical Equation of Motion of Linear Shaped Charges Jet Based on the Modification of Birkhoff Theory. Appl. Sci. 2012, 2, 35-45

Received: 27 October 2013; in revised form: 3 December 2013 / Accepted: 4 December 2013 / Published: 17 December 2013
View Full-Text   |   Download PDF [111 KB, uploaded 17 December 2013]
Abstract: The following article: doi:10.3390/app2010035 [1] has been retracted by the author due to problems in the hydrocode simulation configuration.
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Export to BibTeX |
EndNote


MDPI and ACS Style

Lim, S. Retraction: Seokbin Lim. Steady State Analytical Equation of Motion of Linear Shaped Charges Jet Based on the Modification of Birkhoff Theory. Appl. Sci. 2012, 2, 35-45. Appl. Sci. 2013, 3, 725.

AMA Style

Lim S. Retraction: Seokbin Lim. Steady State Analytical Equation of Motion of Linear Shaped Charges Jet Based on the Modification of Birkhoff Theory. Appl. Sci. 2012, 2, 35-45. Applied Sciences. 2013; 3(4):725.

Chicago/Turabian Style

Lim, Seokbin. 2013. "Retraction: Seokbin Lim. Steady State Analytical Equation of Motion of Linear Shaped Charges Jet Based on the Modification of Birkhoff Theory. Appl. Sci. 2012, 2, 35-45." Appl. Sci. 3, no. 4: 725.

Appl. Sci. EISSN 2076-3417 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert